# SDR SWAA2025072192364

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 41,578 hours, 19,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BACK COVER OF OVERWING EXIT SIGN HAS FALLEN OFF. SIGN SECURED OK TO CONTINUE ON TLD PER EA M-24-133-00396
